# SDR 22AA201000069

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N689GX
- Make and model: Boeing 757225
- Aircraft serial: 22689
- Aircraft time: 61,850 hours, 25,487 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AS11504K0232
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD DECREASED TO ZERO.   AFTER LANDING AND ENGINE SHUTDOWN UNABLE TO OPEN LT COCKPIT WINDOW. CRANK SKIPPING FRM 56-11-XA-02. R & R DOWNLOCK ACTUATOR FLEXIBLE HOSE IAW AMM 20-10-10/401. SERVICED LT HYD RESERVOIR IAW AMM 12-12-01/301. SYS OPS CHECKED GOOD, NO LEAKS NOTED. ACCOMPLISHED CAPT'S NR 2 WINDOW INSP IAW AMM 56-11-00/601, NO DAMAGE FOUND. CLEANED AND LUBRICATED TRACK, ROLLERS AND DRIVE SHAFT. NR 2 WINDOW OPS TEST, OK IAW AMM 56-11-02/501.
